# SDR DHL9871768C

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1515531
- Condition: Cracked
- Location: Bs 544
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, L ANGLE AT FLOOR LEVEL RBL 64, STA 544 CRACKED.  REMOVED AND REPLACED ANGLE PER SRM 51-40-4, 80 INCHES LONG, N/R 5148.
